Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Malokostov Andrei Mitrofanovich
(full list of publications)
| by years | scientific publications | by types |



   2016
1. D. E. Chebukov, A. D. Izaak, O. G. Misyurina, Yu. A. Pupyrev, A. M. Malokostov, “Paket AMSBIB LATEX2$\varepsilon$ dlya oformleniya spiskov literatury v pechati i v bibliograficheskoi baze dannykh Math-Net.Ru”, Nauchnyi servis v seti Internet — 2016, Trudy XVIII Vserossiiskoi nauchnoi konferentsii (19–26 sentyabrya 2016 g., g. Novorossiisk), IPM im. M.V.Keldysha, M., 2016, 317–332 http://keldysh.ru/abrau/2016/50.pdf  elib

   1999
2. O. I. Zavialov, A. M. Malokostov, “Quantum field theory with non-Fock asymptotic fields: the existence of the $S$-matrix”, Theoret. and Math. Phys., 121:1 (1999), 1281–1293  mathnet  crossref  crossref  zmath  adsnasa  isi  elib (cited: 1)  scopus (cited: 1)
3. O. I. Zavialov, A. M. Malokostov, “V. A. Fock and N. N. Bogoliubov and their role in establishing modern quantum field theory”, Theoret. and Math. Phys., 120:3 (1999), 1133–1144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
4. O. I. Zavialov, A. M. Malokostov, “Wigner function for free relativistic particles”, Theoret. and Math. Phys., 119:1 (1999), 448–453  mathnet  crossref  crossref  zmath  adsnasa  isi (cited: 6)  elib (cited: 4)  scopus (cited: 6)

   1996
5. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. IV. Compensations of diagrams in Ward identities”, Theoret. and Math. Phys., 108:2 (1996), 1046–1068  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  scopus
6. O. I. Zavialov, G. A. Kravtsova, A. M. Malokostov, “Homogeneous renormalization of QED in one-loop approxination”, Theoret. and Math. Phys., 107:1 (1996), 469–477  mathnet  crossref  crossref  zmath  adsnasa  isi (cited: 2)  scopus (cited: 2)

   1990
7. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. III. Symmetry of the Lagrangian and a “natural” system of ghosts in Yang–Mills theory”, Theoret. and Math. Phys., 84:3 (1990), 952–960  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus
8. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. II. Gauge theories”, Theoret. and Math. Phys., 84:2 (1990), 809–815  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus
9. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. I. Prescriptions and single-loop approximation”, Theoret. and Math. Phys., 84:1 (1990), 706–718  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus
Home page

© Steklov Mathematical Institute of RAS, 2004–2017